# SDR USAA2014121500007

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 16,299 hours, 13,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK, EMER LIGHT EXIT SIGN AT FWD CLOSET AFT WALL IS INOPERATIVE.  CHECKED FOR VOLTAGE AT LIGHT CONNECTOR, NO VOLTAGE.  TROUBLE SHOT, FOUND PIN ON CONNECTOR J2477 RECEDED, INSERTED PIN.  OPERATIONS CHECK GOOD ON EMER LIGHT EXIT SIGN AT FWD CLOSET AFT WALL IAW WM 33-50-50 & AMM 33-50-00-710-801A-A.
